Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Abnormal ECG, seizure disorder, low HB, anemia. Got severe headache, nausea, vomiting, stools, mental stress post taking Encorate Chrono 300, Frisium, Gabantin Forte. Advisable to continue medicines?

Dear Sir/ Madam, My mom aged 46 was asked to go for the tests such as EEG , NCS and CT scan last week.... Once got the reports, He said her EEG was abnormal and has seizure disorder.... a neurologist prescribed her to take Encorate Chrono 300 two times a day, Frisium 5 and 1/2 Gabantin Forte in the night.... She is taking these medicines for the past one week..... But she is not feeling comfortable as she is suffering from severe head ache, nausea, vomiting, loose stools and feels weak too....! I cant see her suffering like that.....! And also she is developing mental stress on the same..... She has iron deficiency and also her hemoglobin level is already low..... What can we do now....? Is it good to continue these medicines....? or have to consult some other doctor....?And why she is developing these much problems suddenly...? Is these are the side effects caused by those medicines...? we are helpless....! Can you plz suggest us...? Thank You....
Asked On : Sat, 28 Apr 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I rally appreciate your concern if your mother does not have any episode of seizure then no need to give this medicine which is given for this, if I would be her doctor then I would treat her with the following medicines,
1) Tab Diazepam 5 mg at bed times
2) Tab chlorpromazine three times in day
3) Tab Ciprofloxacin 500 mg twice in day for 5 days
hope this information helps you have nice day
Answered: Mon, 7 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor